Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 7, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Mar 25, 2015, 8:43 PM CDT for Phelps County, Missouri. It took effect at Mar 27, 2015, 7:51 PM CDT. It was in force for 55 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2015, 8:43 PM CDT (01:43 UTC)
- In effect from
- Mar 27, 2015, 7:51 PM CDT
- Expired
- Mar 30, 2015, 3:08 AM CDT
- In force
- 55 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Phelps County, MO
The radar
The St Louis radar (KLSX), 140 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Gasconade River at Jerome (JRMM7). The gauge peaked at 9.18 ft at Mar 27, 2015, 9:00 PM CDT.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06933500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
885
WGUS43 KSGF 260143
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
843 PM CDT WED MAR 25 2015
...A Flood Warning has been issued for the following locations:...
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...
Gasconade River at Hazelgreen affecting Laclede County
Gasconade River at Jerome affecting Phelps County
.Heavy rainfall through the overnight hours will cause river levels to
rise. Details for each location are included below.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC105-261343-
/O.NEW.KSGF.FL.W.0006.150327T0032Z-150328T0900Z/
/HZLM7.1.ER.150327T0032Z.150327T0600Z.150327T0900Z.NO/
143 AM GMT THU MAR 26 2015
Flood Warning for the:
* The Gasconade River at Hazelgreen
* From Thursday evening...until further notice.
* Flood stage is 21.0 feet.
* Forecast...The river is forecast to have a maximum value of 22.0
feet early Friday morning.
* Impact...At 21.0 feet...Minor flooding begins at the gage site and
mainly affects low lying areas along the river.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Gasconade River Basin
Hazelgreen 21 3.0 3/26 7 PM 20.0 9.8 5.7
&&
LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
3761 9246
$$
MOC161-261343-
/O.NEW.KSGF.FL.W.0007.150328T0051Z-150330T0808Z/
/JRMM7.1.ER.150328T0051Z.150329T0000Z.150329T0808Z.UU/
143 AM GMT THU MAR 26 2015
Flood Warning for the:
* Gasconade River at Jerome.
* From Friday evening...until further notice.
* Flood stage is 15.0 feet.
* Forecast...The river is forecast to have a maximum value of 17.5
feet Saturday evening.
* Impact...At 18.5 feet...Flood waters affect low lying residential
areas.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Gasconade River Basin
Jerome 15 3.7 Wed 745 PM 13.6 16.5 13.2
&&
LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202
$$2 follow-up statements
422
WGUS83 KSGF 260208
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
908 PM CDT WED MAR 25 2015
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
Elk River near Tiff City affecting McDonald County
James River at Galena affecting Stone County
Gasconade River at Hazelgreen affecting Laclede County
Gasconade River at Jerome affecting Phelps County
.Heavy rainfall across southwest and central Missouri will cause river
levels to rise. Details on each warned location are included below.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC119-261708-
/O.CON.KSGF.FL.W.0005.150326T1752Z-150328T0748Z/
/TIFM7.1.ER.150326T1752Z.150327T0000Z.150327T0748Z.NO/
908 PM CDT WED MAR 25 2015
The Flood Warning continues for:
* The Elk River near Tiff City.
* Flood stage is 15.0 feet.
* Forecast...The river is forecast to have a maximum value of 16.9
feet tomorrow evening.
&&
LAT...LON 3664 9462 3661 9462 3656 9453 3658 9449
3663 9454
$$
MOC169-261708-
/O.CON.KSGF.FL.W.0002.150326T1904Z-150328T0312Z/
/BIGM7.1.ER.150326T1904Z.150327T0600Z.150327T2112Z.NO/
908 PM CDT WED MAR 25 2015
The Flood Warning continues for:
* The Big Piney below Fort Leonard Wood East Gate.
* Flood stage is 8.0 feet.
* Forecast...The river is forecast to have a maximum value of 11.0
feet early Friday morning.
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$
MOC209-261708-
/O.CON.KSGF.FL.W.0008.150326T1800Z-150327T1800Z/
/GLNM7.1.ER.150326T1800Z.150326T1800Z.150326T1800Z.NO/
908 PM CDT WED MAR 25 2015
The Flood Warning continues for:
* The James River at Galena.
* Flood stage is 15.0 feet.
* Forecast...The river is forecast to have a maximum value of 15.0
feet tomorrow early afternoon.
* Impact...At 15.0 feet...Flood waters impact Shoal Canoe Rental and
Motel one mile south of the gage site. Railey Creek at the rental
and hotel area begins to backwater along the James River.
&&
LAT...LON 3677 9348 3678 9354 3688 9347 3687 9340
$$
MOC105-261707-
/O.CON.KSGF.FL.W.0006.150327T0032Z-150328T0900Z/
/HZLM7.1.ER.150327T0032Z.150327T0600Z.150327T0900Z.NO/
908 PM CDT WED MAR 25 2015
The Flood Warning continues for:
* The Gasconade River at Hazelgreen.
* Flood stage is 21.0 feet.
* Forecast...The river is forecast to have a maximum value of 22.0
feet early Friday morning.
* Impact...At 21.0 feet...Minor flooding begins at the gage site and
mainly affects low lying areas along the river.
&&
LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
3761 9246
$$
MOC161-261707-
/O.CON.KSGF.FL.W.0007.150328T0051Z-150330T0808Z/
/JRMM7.1.ER.150328T0051Z.150329T0000Z.150329T0808Z.UU/
908 PM CDT WED MAR 25 2015
The Flood Warning continues for:
* The Gasconade River at Jerome.
* Flood stage is 15.0 feet.
* Forecast...The river is forecast to have a maximum value of 17.5
feet Saturday evening.
* Impact...At 18.5 feet...Flood waters affect low lying residential
areas.
&&
LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202
$$864
WGUS83 KSGF 260426
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1126 PM CDT WED MAR 25 2015
...The Flood Warning is cancelled for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
Gasconade River at Hazelgreen affecting Laclede County
Gasconade River at Jerome affecting Phelps County
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-260456-
/O.CAN.KSGF.FL.W.0002.000000T0000Z-150328T0312Z/
/BIGM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1126 PM CDT WED MAR 25 2015
The Flood Warning is cancelled for
* The Big Piney below Fort Leonard Wood East Gate.
* At 11:00 PM Wednesday The stage was 3.2 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will crest below flood stage at 6.4 feet
Friday morning.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Big Piney River
Fort Leonard Wo 8 3.2 Wed 11 PM 6.4 5.1 4.0
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$
MOC105-260456-
/O.CAN.KSGF.FL.W.0006.000000T0000Z-150328T0900Z/
/HZLM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1126 PM CDT WED MAR 25 2015
The Flood Warning is cancelled for
* The Gasconade River at Hazelgreen.
* At 11:15 PM Wednesday The stage was 3.5 feet.
* Flood stage is 21.0 feet.
* Forecast...The river will crest below flood stage at 7.3 feet
Friday morning.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Gasconade River Basin
Hazelgreen 21 3.5 Wed 11 PM 7.3 5.4 4.4
&&
LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
3761 9246
$$
MOC161-260456-
/O.CAN.KSGF.FL.W.0007.000000T0000Z-150330T0808Z/
/JRMM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1126 PM CDT WED MAR 25 2015
The Flood Warning is cancelled for
* The Gasconade River at Jerome.
* At 10:45 PM Wednesday The stage was 3.9 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will crest below flood stage at 7.9 feet
Saturday morning.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Gasconade River Basin
Jerome 15 3.9 Wed 11 PM 6.6 7.9 5.9
&&
LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Mar 25, 5:58 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Mar 25, 5:58 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
558 PM CDT Wed Mar 25 2015
.SHORT TERM...(This Evening through Thursday)
Issued at 235 PM CDT WED MAR 25 2015
Elevated convection developed north of a warm front over parts of
southeast Kansas into southwest MO. Steep mid level lapse rates
and mid level storm updraft rotation supported some large hail with
some storms.
A warm front from just north of Tulsa to the sw corner of MO then
into north central AR is expected to continue to lift north to
along a Columbus KS-Springfield-West Plains line by 6 pm with a
sfc trough/dry line extending to the southwest from ne into central
OK. An outflow boundary is also present south of earlier elevated
convection. Capping evident in the warm sector based on METSAT
data, but synoptic scale lift will increase with an approaching
positively tilted trough from the west along with the right
entrance region with a jet max over the Midwest. Lift will help
break the cap with increased coverage in sfc based storms over ne
OK within the next couple of hours. Progged helicity supports
initial discrete supercell over ne OK transitioning to e-ene
training line segments given the orientation of both the sfc and
mid level winds. Large hail will be the most likely hazard with
lower wind/tornado threat along the southern edge of the
convection where stronger sfc based instability and mesovorts/line
segements can maintain themselves. A severe thunderstorm watch is
in effect through 10 pm for the southern 2/3rds of the cwfa.
Rainfall amounts will be a concern where storms can train this
evening. A hydro watch is already out and it's location still
looks good. The heaviest rain is expected form 00z-06z (7 pm-1 am)
then tapering off from nw-se late tonight.
Chilly blustery conditions will occur as the front moves south and
east of the area Thursday.
.LONG TERM...(Thursday Night through Wednesday)
Issued at 235 PM CDT WED MAR 25 2015
Cold air will remain in place to end the week with a cold air mass
over much of the Midwest and eastern CONUS in a highly amplified
upper level pattern. A couple of shortwave (clipper like systems) are
expected to bring some light rain/snow Thursday night and again
Friday night. Temperatures will fall to near freezing both these
nights, even with cloud cover.
The upper level pattern transition back to a less amplified/more
zonal flow over the weekend with a warming trend. A weak
shortwave/associated sfc front will bring limited rain chances
late Sunday. A more substantial shortwave will approach the area
by day 6-7/Tuesday night-Wednesday.
&&
.AVIATION...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 550 PM CDT WED MAR 25 2015
Thunderstorms will continue across southern MO and will be
possible at the 3 TAF locations through the evening hours. A
shortwave trough will swing through from the northwest and will
clear the convection from northwest to southeast late this evening
and overnight. MVFR/IFR conditions will be possible within the
convection this evening and will persist overnight with the colder
air moving in. Improving flight conditions will arrive Thursday
morning behind the shortwave.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH through Thursday morning FOR MOZ070-071-081>083-
090>098-101>106.
KS...NONE.
&&
SHORT TERM...DSA
LONG TERM...DSA
AVIATION...LindenbergHazardous weather outlook, Mar 25, 7:17 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 717 PM CDT WED MAR 25 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-270030- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 717 PM CDT WED MAR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. SIGNIFICANT HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... STRONG TO SEVERE STORMS WILL CONTINUE TO TRACK EAST ACROSS FAR SOUTHERN MISSOURI THIS EVENING. HAIL TO THE SIZE OF PING PONG BALLS AND WIND GUSTS OVER 60 MPH WILL BE THE PRIMARY RISK WITH THESE STORMS. A FEW TORNADOES WILL ALSO BE POSSIBLE THIS EVENING ACROSS FAR SOUTH CENTRAL MISSOURI. THE SEVERE STORMS WILL BEGIN TO DIMINISH LATE THIS EVENING FROM WEST TO EAST. ELSEWHERE...SHOWERS WITH EMBEDDED THUNDERSTORMS ARE OCCURRING ACROSS THE REST OF THE AREA. CLOUD TO GROUND LIGHTNING WILL BE THE MAIN RISK WITH THESE STORMS WITH SMALL HAIL POSSIBLE IN A FEW OF THE STRONGER STORMS. SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE TO SPREAD ACROSS THE AREA INTO THE OVERNIGHT HOURS THEN WILL END FROM NORTHWEST TO SOUTHEAST OVERNIGHT INTO EARLY THURSDAY MORNING AS A COLD FRONT PUSHES THROUGH THE AREA. HEAVY RAINFALL IS EXPECTED FOR AREAS ROUGHLY ALONG AND SOUTHEAST OF THE INTERSTATE 44 CORRIDOR THIS EVENING INTO TONIGHT. ONE TO TWO INCHES OF RAINFALL...WITH LOCALLY HIGHER AMOUNTS UP TO THREE INCHES...IS EXPECTED. THIS MAY RESULT IN LOCALIZED FLOODING OF CREEKS...STREAMS AND LOW WATER CROSSINGS. BEHIND THE COLD FRONT WINDS WILL SWITCH TO THE NORTH AND INCREASE WITH GUSTS AROUND 30 MPH OCCURRING AT TIMES OVERNIGHT...ESPECIALLY ACROSS SOUTHEASTERN KANSAS AND WESTERN MISSOURI. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS MAY BE POSSIBLE TUESDAY INTO WEDNESDAY NEXT WEEK AS A COLD FRONT MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE THROUGH LATE THIS EVENING ACROSS SOUTH CENTRAL MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Local storm report, Mar 25, 7:39 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
739 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM HAIL 4 NE PROTEM 36.57N 92.81W
03/25/2015 E0.75 INCH TANEY MO PUBLIC
&&
GAEDELocal storm report, Mar 25, 7:44 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
744 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM HAIL 2 E TECUMSEH 36.59N 92.25W
03/25/2015 E0.88 INCH OZARK MO EMERGENCY MNGR
&&
BURCHFIELDLocal storm report, Mar 25, 7:54 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
754 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL 7 W ALLEY SPRING 37.14N 91.57W
03/25/2015 E1.75 INCH SHANNON MO PARK/FOREST SRVC
&&
BURCHFIELDLocal storm report, Mar 25, 7:57 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
757 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL PONTIAC 36.52N 92.60W
03/25/2015 E1.00 INCH OZARK MO PUBLIC
&&
BURCHFIELDLocal storm report, Mar 25, 8:03 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
803 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM HAIL SOUTH FORK 36.63N 91.96W
03/25/2015 E1.75 INCH HOWELL MO LAW ENFORCEMENT
&&
BURCHFIELDLocal storm report, Mar 25, 8:26 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
826 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM FLASH FLOOD 6 W WEST PLAINS 36.73N 91.96W
03/25/2015 HOWELL MO EMERGENCY MNGR
3-8 INCHES FLOWING WATER OVER US HIGHWAY 160
&&
BURCHFIELDThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 7:26 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 64 min |
| Mar 25, 7:33 PM CDT | Flash Flood Warning | SGF | Ozark, Stone, Taney | 6 hr |
| Mar 25, 7:43 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 62 min |
| Mar 25, 8:01 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 46 min |
| Mar 25, 8:24 PM CDT | Flash Flood Warning | SGF | Howell, Oregon | 6 hr |
| Mar 25, 8:27 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 63 min |
| Mar 25, 8:43 PM CDT | River Flood Warning | SGF | Laclede | 55 hr |
| Mar 25, 8:58 PM CDT | River Flood Warning | SGF | Stone | 40 hr |
| Mar 25, 11:05 PM CDT | Areal Flood Warning | SGF | Barry, Christian, Douglas, Howell, McDonald, Ozark and 5 more | 17 hr |
| Mar 26, 1:59 AM CDT | Areal Flood Warning | SGF | Oregon, Shannon | 14 hr |
| Mar 26, 4:04 AM CDT | Areal Flood Warning | SGF | Dent, Shannon, Texas, Webster, Wright | 12 hr |
| Mar 26, 1:53 PM CDT | River Flood Warning | SGF | Shannon | 12 hr |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.